Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suicidal tendency,sleeplessness,mood swings.cause and remedy ?

Hi i need some kind of advice im 18 im a girl an i am suicidal. I cant get the feeling to go away. And.. i have a lot of troble sleeping idk if it has to do with suidal. I feel soo depresed at times then out of no where soo happy. Im so comfuced. Also hear latly when i eat i feel so sick it dosent matter what i eat i just feel sick its makeing me not want to eat. I dont know what to do i dont have any medical inseranc right now. Please help ... sorry about the spelling.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Your suicidal feeling needs to bedealt with by a counsellor.Usually most schools and colleges have psychologists.USUally talking to these people will generally help you a lot.Your lack of appetite may be linked to your depression.You can take T Unizyme( enzyme preparation)twice daily to stimulate your appetite.Some physical activity might help you to get over your depression.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor